Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Stefan Kaczmarz and Hugo Steinhaus
Title: Theorie der Orthogonalreihen
Additional book information: (Monografje Matematyczne, vol. VI.) Warsaw, 1935. vi+298 pp.

Review Information:

Reviewer: J. D. Tamarkin
Journal: Bull. Amer. Math. Soc. 44 (1938), 20-21
DOI: https://doi.org/10.1090/S0002-9904-1938-06662-1
American Mathematical Society